The Annals of Mathematical Statistics

Further Results on Probabilities of a Finite Number of Events

Kai Lai Chung

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 14, Number 3 (1943), 234-237.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731417

Digital Object Identifier
doi:10.1214/aoms/1177731417

Mathematical Reviews number (MathSciNet)
MR8652

Zentralblatt MATH identifier
0060.28312

JSTOR
links.jstor.org

Citation

Chung, Kai Lai. Further Results on Probabilities of a Finite Number of Events. Ann. Math. Statist. 14 (1943), no. 3, 234--237. doi:10.1214/aoms/1177731417. https://projecteuclid.org/euclid.aoms/1177731417


Export citation